# SDR DALA2022050503160

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,455 hours, 19,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 EXIT SIGN AT 16D KEEPS FALLING OFF. CORRECTIVE ACTION: SECURED EXIT SIGN LENS COVER PER B767-300 AMM 33-51-01. (8798842)
